MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P COLLARED STD. SIZE1

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P COLLARED STD. SIZE1
Model Number 01.12.161
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 may 2026: lot: 2421274: (b)(4) items manufactured and released on 22-nov-2024.Expiration date: 2029-nov-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Lot: 2530201: (b)(4) items manufactured and released on 27-jan-2026.Expiration date: 2030-dec-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Lot: 2514811: (b)(4) items manufactured and released on 14-jan-2026.Expiration date: 2030-dec-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Lot: 2529877: (b)(4) items manufactured and released on 15-dec-2025.Expiration date: 2030-nov-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had a hip infection and the pathogen is unknown.About 20 days after primary the surgeon performed washout and revised the quadra-p collared std.Size 1 stem to a m-finity collared size 5 stem, revised the d 28/dmd hc liner with a d 36/e flat pe hc liner, revised the versafitcup metalback dm d 48mm to an mpact d 50 multi-hole cup, and revised the 28mm biolox option head with sleeve to a 36mm biolox option head with sleeve.The surgery was completed successfully.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P COLLARED STD. SIZE1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25297694
Report Number3005180920-2026-00516
Device Sequence Number18453890
Product Code LZO
UDI-Device Identifier07630040731850
UDI-Public07630040731850
Combination Product (Y/N)N
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.161
Device Lot Number2421274
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight104 KG
Patient RaceWhite